# SDR C1HA200184017

- Difficulty date: December 23, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP AFT PART OF AIRCRAFT.  REPLACED AFT BATTERY POWER SUPPLY, OPS CHECKS GOOD IAW 33-50-23.
